# SDR SWAA2014040226763

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 64,420 hours, 52,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 6556685
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE LOWER FWD ATTACH BRACKET CRACKED.  R & R BRACKET IAW AMM.
